# SDR MALA020490

- Difficulty date: August 21, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 9,407 hours, 10,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3301, FLOOR TRACK EMERGENCY LIGHTING COVER FROM ROW 2-3 NOT SECURE.  MAINTENANCE RESECURED EMERGENCY FLOOR TRACK LIGHTING.  OPERATION AND SECURITY CHECK GOOD.
